Volume 14, Number 4
Preview Issue Next Issue

Purchase

Z. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 287-295

Full Article 0 0 Article preview

Purchase

C. Chen, Z. Xie and J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 296-304

Full Article 0 0 Article preview

Purchase

X. Zhu and G. Zhu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 305-314

Full Article 0 0 Article preview

Purchase

Z. Yang and W. Zhou

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 315-324

Full Article 0 0 Article preview

Purchase

Y. Wang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 325-329

Full Article 0 0 Article preview

Purchase

R. Ding, M. Jiang and D. Peng

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 330-339

Full Article 0 0 Article preview

Purchase

L. Cui, J. Zhang and X. Liang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 340-350

Full Article 0 0 Article preview

Purchase

X. Cheng and W. Ying

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 351-356

Full Article 0 0 Article preview

Purchase

H. Ruan and Y. Su

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 357-362

Full Article 0 0 Article preview

Purchase

Q. Zou

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 363-374

Full Article 0 0 Article preview

Purchase

S. Cai and S. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 375-382

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved